# SDR DHL2004764009

- Difficulty date: August 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Connector
- Condition: Mispinned
- Location: Slat Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 3 LED WOULD NOT RETRACT ON DEPARTURE ACCOMPLISHED ABNORMAL PROCEDURE LED WOULD NOT RETRACT ON SECOND ATTEMPT, NR 3 SLAT.  SWAPPED PINS 1 AND 3, 2 AND 4 ON NR 3 SLAT ACTUATOR IAW B727 MM 27-82-11 PAGE 101.  OPS CKS GOOD.
